# SDR HALA2023031300040

- Difficulty date: March 11, 2023
- Submitted: March 14, 2023
- Operation: Air carrier
- Aircraft: N214HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08157
- Aircraft time: 13,523 hours, 2,907 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Transducer
- Part number: 5315145
- Part serial: LCWKAJ4637
- Condition: Damaged
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS - PASSING 10,000 FT ENG 2 FADEC SYS FAULT ECAM. PERFORMED TSM 77-11-00-710-059-A. FOUND CONNECTOR P64 ON N2 SPEED TRANSDUCER LOOSE AND TRANSDUCER PINS DAMAGED. REMOVED AND INSTALLED TRANSDUCER IAW AMM 77-11-23. OPS CHECK GOOD NO FAULTS NOTED OK TO CONTINUE
